Skip to main content

Zyrtec Allergy 24 Hour 10mg Liquid Gels

  • 25 ct

Log In to Add to Cart
Description

Liquid gels (Liquid-filled capsules). Cetirizine HCI/antihistamine 10 mg capsules. Indoor + outdoor allergies. 24 hour relief of sneezing. Runny nose. Itchy, watery eyes. Itchy throat or nose. www.zyrtec.com. Questions? Call 1-800-343-7805 (toll-free) or 215-273-8755 (collect). Active ingredient made in Israel.

Zyrtec Allergy Liquid Gels provide 24-hour relief of your worst indoor and outdoor allergy symptoms. With 10 milligrams of cetirizine hydrochloride per capsule, this prescription-strength allergy medicine starts working hard at hour 1 and works twice as hard when you take it again the next day. This seasonal allergy medicine provides relief from symptoms caused by hay fever and other upper respiratory allergies, including runny nose, sneezing, itchy, watery eyes, and itching of the nose or throat. From the #1 allergist-recommended brand among OTC oral antihistamines, this anti-allergy medicine is effective in treating indoor allergies from dust, mold, and pet dander, and outdoor allergies caused by tree pollen, weeds, and grasses. Zyrtec allergy relief capsules is suitable for adults and children six years and older, with one dose providing effective relief for a full 24 hours.

Why Buy?
  • 25-ct bottle of Zyrtec 24 Hour Allergy Liquid Gels for relief of your worst allergy symptoms
  • Allergy medicine provides relief that starts working hard at hour 1 and works twice as hard when you take it again the next day
  • Anti-allergy medicine starts working at hour 1 and stays strong to help treat both indoor and outdoor allergies
  • Each allergy liquid gel contains 10 mg of powerful cetirizine hydrochloride antihistamine
  • Get effective allergy relief from the #1 allergist-recommended brand among OTC oral antihistamines
  • Suitable for those 6 years & older, this allergy medicine provides relief for a full 24 hours
  • This seasonal allergy medicine helps relieve runny nose, sneezing, and itchy, watery eyes, nose & throat

UPC: 0300450204250

Manufacturers may alter their products and/or packaging and the packaging and products may be different from what is shown on www.hy-vee.com. Read labels, warnings and directions on the package before using or consuming a product and contact the manufacturer to obtain additional information about a product. Content on www.hy-vee.com is not a substitute for advice given by a physician, pharmacist or other licensed healthcare professional. Do not use this information as self-diagnosis or for treating a health problem or disease. If you suspect you have a medical problem, contact your healthcare provider. Information and statements regarding dietary supplements have not been evaluated by the Food and Drug Administration and are not intended to diagnose, treat, cure or prevent any disease or health condition. Hy-Vee assumes no liability for inaccuracies or misstatements about productsShow More

You may also like:

General Questions
Email or Call 1-800-772-4098